On some properties of I^K-convergence

Ankur Sharmah, Debajit Hazarika

Abstract


In this paper, we study I^K-convergent sequences and observe that various properties of usual convergence are exhibited by I^K-convergence in the set of real numbers R. Subsequently, we prove the Sandwich Theorem for I^K-convergent sequences in R. We also introduce I^K-convergence field and study its various properties.

Full Text: PDF

Published: 2021-02-19

How to Cite this Article:

Ankur Sharmah, Debajit Hazarika, On some properties of I^K-convergence, J. Math. Comput. Sci., 11 (2021), 1528-1534

Copyright © 2021 Ankur Sharmah, Debajit Hazarika. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS